# SDR AALA202301236354

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 91,094 hours, 11,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01622
- Condition: No Test
- Location: L4 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) FAILS TEST. REPLACED EPAS BATTERY PACK PER AMM 52-11-20. ACCOMPLISHED SATISFACTORY TEST.
